Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Last Prophet

Hyperpigmentation Turned Into Atrophic Scars

Recommended Posts

Hi all,

I have had a sudden moderate inflammatory acne this year and since September had most of my right face covered in hyperpigmented spots. The spots were flat. Then I started using differin/ benzoyl peroxide gel and azelaic acid and although I can see slight improvement, It has become fairly obvious that most of the red marks became indented. Now my cheek is showning relatively deep boxcar and rollin scars as well as the sides of my face. Has anyone had this happen to them? It has been about four weeks since i started using the prescribed medication.

Thanks.

Share this post


Link to post
Share on other sites

maybe they were already atrophic scars , hyperpigmentation can create a illusion because its harder to see and once skin is more clear , it shows more but this can be a different case maybe

Share this post


Link to post
Share on other sites

My dermatologist said that it is very unlikely for my prescribed medication to have turned the hyper pigmentation into atrophic scars. I would expect differin to have the opposite effect of slightly healing atrophic scars. But the thing is that once I started using differin, some mild pimples are leaving indented scars and I'm not sure about that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×